| Model Number |
1011487-12 |
| Medical Device Problem Code |
Leak/Splash (1354)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/10/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Manufacturer's investigation is still pending at this time.Results and conclusions will be provided in the final report.
Event or Problem Description
It was reported that during flushing of the 4.0x12 mm herculink stent delivery system (sds) balloon was found to be leaking air.Therefore the device was not used and there was no patient involvement.A new herculink sds was used to complete the procedure.There was no clinically significant delay in the procedure.No additional information was provided.
Additional Manufacturer Narrative
A visual inspection and functional testing was performed on the returned device.The reported leak was confirmed.Production record and corrective and preventative actions (capa) reviews were performed and revealed no indication of a product quality issue.Additionally, a query of the complaint handling database for the reported lot revealed there is no indication of a lot specific issue.The device was sent for scanning electron microscopy (sem) analysis due to the noted rupture, the sem analysis stated, the balloon failure may be attributed to mechanical damage to the outer surface intersecting a fold crease.The exact origin area was not identified.The outer surface and edge of the leak revealed mechanical damage and tearing.Based on the reported information and the observations from the returned analysis, a definitive cause for the reported issue could not be determined.Based on the results of the complaint investigation there is no indication of a product quality issue with respect to the design, manufacture, or labeling of the device.B5: describe event or problem: updated.
Event or Problem Description
Subsequent to the initially filed report, it was reported that water leakage was found in the delivery system during flushing.No additional information was provided.